Toxic dilantin levels

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Gummybun
New Member


Date Joined Jun 2017
Total Posts : 1
   Posted 6/30/2017 5:05 PM (GMT -7)   
My husband is on dilantin. He could not walk, slurring speech, dizzy confused. Went to ER and his levels were 36. They admitted him and the next day his levels were 58.Does anyone know why his levels are going up when he has not taken any dillantin? He is not himself at all. He signed himself out of hospital. He cannot walk and things are very bad. I was wandering how long it takes usually for levels to come back down. I'm scared and worried and don't know what to do. Please help....

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 15150
   Posted 6/30/2017 6:52 PM (GMT -7)   
Hello Gummybun. I cannot answer your question, however, why did he sign himself out of the hospital? Prior to him doing this did you speak with the treating dr as to why the levels were so high? Perhaps you can call the hospital & try to contact the dr & ask some questions. I do know that a person has to very careful of their levels when on this medication.

Please come back & post once you get some answers. Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 17, 2017 11:46 PM (GMT -7)
There are a total of 2,894,985 posts in 317,756 threads.
View Active Threads


Who's Online
This forum has 157357 registered members. Please welcome our newest member, phylijshugh.
275 Guest(s), 0 Registered Member(s) are currently online.  Details



About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.